# SDR AALA972236

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 5 RIGHT STATION 344 CRACKED TWO PLACES AT LAV ATTACH BRACKET.  REMOVED DAMAGED SECTION OF STRINGER AND SPLICED STRINGER PER SRM 53-10-3.  (M)
